# SDR 2022FA0000088

- Difficulty date: December 17, 2021
- Submitted: February 17, 2022
- Operation: General aviation
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSANGER DOOR INTERNAL SKIN ACCESS PANEL FLANGE FOR PANEL 832FL IS CORRODED. CORRECTIVE ACTION: REPAIRED THE ACCESS PANEL FLANGE FOR PANEL 832FL ON THE INTERNAL PAX DOOR SKIN IAW CAVOK ENGINEERING AUTHORIZATION 27-C7-52-1224 REV. IR DATED 11/6/2021. UNK
